# SDR IPXA09557757

- Difficulty date: October 7, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFT CARGO COMPARTMENT LT SIDEWALL SUPPORT STRUCTURE, CHANNEL BETWEEN FRAME AND STANCHION IS CRACKED AT BS 1420 LBL 50 WL183.  REMOVED AND REPLACED CHANNEL BETWEEN FRAME AND STANCHION BS 142 LBL 50, WL 183 IAW SRM 51-40-02-0G, SRM 51-40-05.
